Pfister Ideals in Witt Rings.

T.Y. Lam; R. Elman; A.R. Wadsworth

Mathematische Annalen (1979)

  • Volume: 245, page 219-246
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Lam, T.Y., Elman, R., and Wadsworth, A.R.. "Pfister Ideals in Witt Rings.." Mathematische Annalen 245 (1979): 219-246. <>.

author = {Lam, T.Y., Elman, R., Wadsworth, A.R.},
journal = {Mathematische Annalen},
keywords = {Witt Ring; Anisotropic Forms; Pfister Ideal; Pfister Forms},
pages = {219-246},
title = {Pfister Ideals in Witt Rings.},
url = {},
volume = {245},
year = {1979},

AU - Lam, T.Y.
AU - Elman, R.
AU - Wadsworth, A.R.
TI - Pfister Ideals in Witt Rings.
JO - Mathematische Annalen
PY - 1979
VL - 245
SP - 219
EP - 246
KW - Witt Ring; Anisotropic Forms; Pfister Ideal; Pfister Forms
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.